# SDR DALA2024050705002

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 92,222 hours, 17,694 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: UNKNOWN
- Condition: Binding
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 1805 -GEAR- ALTERNATE GEAR EXTEND SYSTEM USED TO LOWER LANDING GEAR DUE TO JAMMED LANDING GEAR CONTROL HANDLE. CORRECTIVE ACTION: R/R LANDING GEAR HANDLE MODULE.(5631749)
